Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY
Model Number
00884450476475
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The top part of the biopsy needle is loose.
New Search
Submit an Adverse Event Report
Brand Name
CORVOCET¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer
(Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key
24032019
Report Number
24032019
Device Sequence Number
10547093
Product Code
KNW
UDI-Device Identifier
00884450476475
UDI-Public
(01)00884450476475
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
11/19/2025
Report Date
(Section F)
11/19/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
00884450476475
Device Catalogue Number
CORCA2010B/B
Device Lot Number
I2815940
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Device Age
2 YR
Event Location
Hospital
Date Report to Manufacturer
01/12/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
11/19/2025